# SDR FDEA200812185195

- Difficulty date: December 18, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,968 hours, 27,605 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Lever
- Part number: 6519268
- Condition: Loose
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT TEST OUTBOARD FLAP GAUGE INDICATED BETWEEN 20 DEGREES AND 25 DEGREES AT FLAPS 25 DEGREES AND BETWEEN 25 INCH AND 30 INCH AT FLAPS 30 INCH ALL OTHER POSITIONS OK (REPEAT) PERFORMED ADJUSTMENT AND TEST ON OTBD T/E FLAP POSITION TRANSMITTER REF MM 27-52-013-5.  OPS CK GOOD POINTERS IN TOLERANCE THIS IS CLASSIFIED AS A MINOR REPAIR CHECKED T/E FLAP DRIVE SYSTEM FOUND PLAY IN FLAP CONTROL LEVER DRUM FLAP CONTROL LEVER DRUM.  REMOVED REPAIRED AND REINSTALLED ON EA NR 7-2750-123828 CHECKED ADJUSTED AND TESTED T/E FLAP DRIVE SYSTEM REF MM 27-51-000-5 PAGES 2 THRU 5 AND 9 THRU 11 T/E FLAP DRIVE SYSTEM.  OPS CHECKED GOOD.
